# SDR USAA060391

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 16,444 hours, 16,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF FLOORBEAM Y254 AT FR 17 CORRODED.  INSTALLED FILLER PER SRM 53-00-14; CORROSION LEVEL 1; TASK JA-220-53500, DEFECT SIZE: 1 X 1 INCH.
